Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Depression, taking sizodon plus and prodep, feels lazy, unsafe

respected sir, my wife age about 40yrs has been suffering from depression since oct 2000 she has improved and presently taking one tablet of sizodon plus and cal.prodep(20mg) daily but she is feeling not well and feeling lazy to work ,she is also feeling unsafe while alone , she is not interested to see television to spent time . kindly advice whether she needs further treatment at NIMHANS if yes ,to whom i shall contact and how ?
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dear Sir

Though the information is insufficient but it appears that she is also having symptoms other then depression.Current symptoms you described may be either is symptom of depression, or result of unusual thought or perception or the side effect of Sizodone plus but high chances is because of depressive symptoms. If it is a symptoms ( for this you have to consult qualified psychiatrist) then she require further treatment. If you want to take treatment from NIMHANS then any working day you can consult department of psychiatry on duty.

Hope she will recover soon.
Answered: Sat, 7 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor